Q. Which antidepressant is less likely to cause hyperhidrosis?

Answered by
Dr. Aditya Gupta
and medically reviewed by iCliniq medical review team.
Published on Feb 10, 2018

Hello doctor,

Every antidepressant I take causes me a lot of hyperhidrosis. Which one on the market is less likely to cause hyperhidrosis? Fluoxetine?

Dr. Aditya Gupta

Psychiatry Sexology
#

Hello,

Welcome to icliniq.com.

Though the propensity of an antidepressant medicine to cause hyperhidrosis differs on a patient to patient basis, Mirtazapine and Bupropion are less likely to cause it. You can also discuss with the treating psychiatrist regarding adding Cyproheptadine or Benztropine for hyperhidrosis.

Hope this solves your query. Feel free to ask if you have any further queries.

For more information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist

Also Read Answers From:

Related Questions & Answers


Can homeopathy help with medicine induced hyperhidrosis?

Query: Hi doctor,If a patient gets hyperhidrosis due to medications such as antidepressants and stimulants, will exercising help? Does it lower the sweating? Or will make it worse? Can homeopathy assist on this issue? Thank you in advance.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.